Announcement

Collapse
No announcement yet.

Xiidra - Questions

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Xiidra - Questions

    All,

    I started Xiidra and it does not sting or burn as most report. Has anyone else reported no stinging or burning using Xiidra? I find it comforting that is does not sting, but it is unusual.


    Thanks!

  • #2
    I had been on Restasis for about five years. I did not think it was helping at all, so with my ophthalmologists approval, I stopped taking it. Didn't notice a difference, my eyes were just as dry as while I was taking the Restasis. When I first started Restasis I could barely tolerate it, it burned so much. I had to take it for the first month with another eye drop to ease the burning. It has been almost a year since I quit Restasis. Today I started Xiidra. It stung a little bit, but nothing like the intolerable burning I had with Restasis. I was surprised because I have seen some say that Xiidra burned them more than Restasis did. I guess it is different for everyone.

    Comment


    • #3
      Are either of you from Canada? I know it just got approved here but my pharmacy said itís not available yet?

      Comment


      • #4
        I'm in California

        Comment


        • #5
          I've been on Xiidra for two months now. The longer I have been using it, the more it irritates my eyes. It burns, stings and itches, and there is no improvement in my dry eyes. I've had it, I am going to quit. BoneDry, I have two unopened boxes with 12 pouches each, and if you would like them I'd be glad to send them to you. Pm me if you want them

          Comment


          • #6
            I am not happy with Xiidra. It stings and makes my vision cloudy. I only used it twice, but that was enough for me to feel it is bad for me

            Comment


            • #7
              Doc wants me to try again in a few weeks after lotamax

              Comment


              • #8
                Loving the Lotemax. It stings a tiny bit, but then my eyes start making tears and the dry eye pain starts to go away. I only have a few weeks left before I am on Xiidra again

                Comment


                • #9
                  I had been managed on Restasis for years but decided to try Xiidra to see if I could get better results. After 1-2 weeks of xiidra my left eye began watering NONSTOP. I continued for a week as annoying as it was, hoping this would get better with time, but it didn't. I then discontinued Xiidra at week 3. It is now 8 days later and my left eye is still watering constantly . Has anyone had this issue with Xiidra and then stopped? How long did it take to get better and how long were you on the Xiidra?

                  To note I tried xiidra several months ago and the same thing happened but at that time I stopped after a few days of excessive tearing, and the tearing subsided quickly.

                  I am just quite worried that my eye is still tearing so much after stopping Xiidra. and the watering is not due to dry eyes because I've continued on restasis.. I do see 5% of patients have excessive tearing from xiidra from the drug profile info. but it makes me worry that it is still happening 8 days after stopping! what if its a permanent side effect. would welcome any feedback from anyone who has had similar side effects!

                  Comment


                  • #10
                    Did you call your doctor and ask? I've never heard of permanent side effects from Restasis or Xiidra. How is your right eye? Are your eyes still dry or is it improving your symptons

                    Comment

                    Unconfigured PHP Module

                    Collapse

                    Working...
                    X

                    Debug Information